# SDR SWAA2021042760068

- Difficulty date: March 22, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE PANEL 651DB OB PANEL SUPPORT FWD ATTACH POINT CLIP IS CRACKED. REMOVED & REPLACED RT. WING TE PANEL 651DB OB PANEL SUPPORT FWD ATTACH POINT CLIP IAW SRM 5140020G0 PARA 7 & IPC # 57500023.
